MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190713
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 09/12/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: a temporal relationship exists between hd therapy utilizing a 2008t hemodialysis system and the serious adverse events of a cardiac arrest and death, as the patient was undergoing hd therapy when the cardiac arrest occurred.The ipm attributed causality to the patients¿ critical condition and multisystem organ failure.Additionally, the ipm reported an evaluation of the serious adverse events by the nephrologist and the hospital¿s risk management department determined there was no fault found with any fresenius device(s) and/or product(s).The end-stage renal disease (esrd) population continues to have significantly higher mortality (30-fold), and fewer expected years of life when compared to the general population.Cardiovascular disease (including sudden cardiac death) accounts for the most deaths among the esrd population.Per the ipm, the serious adverse event was unrelated to any fresenius product(s) and/or device(s) deficiency or malfunction.Based on the information available, the patient¿s 2008t hemodialysis system can be disassociated from the serious adverse events.There is no allegation or objective evidence indicating a fresenius device(s) and/or product(s) caused or contributed to the serious adverse events.Furthermore, there was no report a fresenius device(s) and/or product(s) failed to meet the users¿ expectations, the manufacturers¿ specifications, or post-event functional compliance testing.
 
Event or Problem Description
A user facility reported to fresenius that a hemodialysis (hd) patient coded during hd therapy on a 2008t hemodialysis system.Additional details were obtained through follow-up with the facility¿s inpatient program manager (ipm).The ipm confirmed a patient suffered a cardiac arrest during hd therapy on (b)(6) 2025.The ipm stated the patient was in the intensive care unit (icu) suffering from multisystem organ failure and was unlikely to survive regardless of hd therapy.Hd therapy was only attempted as a final effort at stabilizing the patient.Once the cardiac arrest occurred, the patient was disconnected from the 2008t hemodialysis system and advanced cardiac life support (acls) measures were undertaken, however the patient was unable to be revived.The ipm stated every code situation is evaluated by the nephrologist and the hospital¿s risk management department to determine if the dialysis equipment involved was a causal or contributing factor.In this case the ipm stated there was no fault found with any fresenius device(s) and/or product(s).The ipm also reported that the 2008t hemodialysis system was sequestered following the events and passed all post-event functional compliance testing and was returned to service.Per the ipm, the events were unrelated to any fresenius product(s) and/or device(s) deficiency or malfunction.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation and no on-site evaluation was performed by a fresenius field service technician (fst).However, it was reported that the machine passed all post-event functional compliance testing and was returned to service.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to confirm the reported event.
 
Event or Problem Description

Brand Name
2008T HEMODIALYSIS SYS., WITH CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23196773
Report Number0008030665-2025-02337
Device Sequence Number9729597
Product Code KDI
UDI-Device Identifier00840861100897
UDI-Public00840861100897
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number190713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient SexMale